| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that the tubing broke between the stopcock joint and blood back flowed all the way to the broken joint before it was noticed.
Additional Manufacturer Narrative
Mdr made in error it is duplicate of pr# (b)(4).